# SDR DL72S982074

- Difficulty date: October 6, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8890Z
- Make and model: Boeing 727225
- Aircraft serial: 21859
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Bracket
- Condition: Cracked
- Location: Nr 1 Le Slat Act
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WING NR 1 SLAT ACTUATOR SUPPORT BRACKET, REPAIR FOR CRACKED WEB AND DOUBLER.  THE NR 1 SLAT OUTBD ACTUATOR SUPPORT BRACKET WAS FOUND WITH THE WEB AND DOUBLER CRACKED.  BOTH THE INBD AND OUTBD BRACKETS WERE MODIFIED PER BAC S/B 727-57-0130.  THE REPAIR WAS DOCUMENTED PER ER/A 365812-14AD.
